MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TIBIAL INSERT IMPACTOR

STRYKER ORTHOPAEDICS-MAHWAH TIBIAL INSERT IMPACTOR
Model Number 6541-4-813
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
When the surgeon finally hit the real insert, he felt a little contact with the tibial component and peeled off from the black part.All broken pieces were collected.

Brand Name
TIBIAL INSERT IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10559144
Report Number0002249697-2020-01947
Device Sequence Number1241001
Product Code HWA
UDI-Device Identifier07613327240566
UDI-Public07613327240566
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6541-4-813
Device Catalogue Number6541-4-813
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;